English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54229/89020 (61%)
造访人次 : 10553952      在线人数 : 19
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/74957


    题名: The EOQ with defective items and partially permissible delay in payments linked to order quantity derived algebraically
    作者: Ouyang, Liang-yuh;Chang, Chun-tao;Shum, Philip
    贡献者: 淡江大學管理科學學系
    关键词: Inventory;EOQ;Defective items;Permissible delay in payment;Arithmetic-geometric mean inequality
    日期: 2012-02
    上传时间: 2012-02-22 11:17:17 (UTC+8)
    出版者: Heidelberg: Springer
    摘要: Most researchers established their inventory lot-size models under trade credit financing by assuming that the supplier offers the retailer fully permissible delay in payments and the products received are all non-defective. However, in the real business environment, it often can be observed that the supplier offers the retailer a fully permissible delay in payments only when the order quantity is greater than or equal to the predetermined quantity Q d . In addition, an arriving order lot usually contains some defective items due to imperfect production processes or other factors. To capture this reality, the paper extends Huang (2007) economic order quantity (EOQ) model with partially permissible delay in payments to consider defective items. We formulate the proposed problem as a profit maximization EOQ model in which the replenishment cycle time is the decision variable. Then we use the arithmetic-geometric mean inequality approach to determine the optimal solution under various situations. An algorithm to obtain the optimal solution is also provided. Finally, the numerical examples and sensitivity analysis are given to illustrate the results.
    關聯: Central European Journal of Operations Research 20(1), pp.141-160
    DOI: 10.1007/s10100-010-0160-9
    显示于类别:[管理科學學系暨研究所] 期刊論文
    [統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML73检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈